Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 238290, 17 pages
Research Article

Rayleigh Mixture Distribution

Department of Statistics, Jahangirnagar University, Savar, Dhaka 1342, Bangladesh

Received 4 June 2011; Accepted 2 October 2011

Academic Editor: Tak-Wah Lam

Copyright © 2011 Rezaul Karim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rezaul Karim, Pear Hossain, Sultana Begum, and Forhad Hossain, “Rayleigh Mixture Distribution,” Journal of Applied Mathematics, vol. 2011, Article ID 238290, 17 pages, 2011.